# SDR AUS20040135

- Difficulty date: February 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 6345703
- Condition: Cracked
- Location: Rudder Tab
- Part time: 9,022 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM ARM ASSEMBLY SEPARATED FROM RUDDER PEDAL BAR.
